# SDR CALA2014092601271

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 40,754 hours, 16,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT MAIN CABIN SEAT TRACK FASTENER HOLES LOCATED AT FRAME 727B LBL 45.50 OTBD & INBD FLANGES.  DISCREPANCY TRIMMED CRACKED AREAS, FABRICATED & INSTALLED REPAIR PARTS IAW AAR-MIA RES NR 200744 6-13.  THIS ECRA 5320-02328 PROVIDES APPROVED PERMANENT REPAIR INSTRUCTIONS FOR THE DAMAGED CHORDS.
